Translator Disclaimer
2018 Eigenvalue problem associated with the fourth order differential-operator equation
Nigar M. Aslanova, Mamed Bayramoglu, Khalig M. Aslanov
Rocky Mountain J. Math. 48(6): 1763-1779 (2018). DOI: 10.1216/RMJ-2018-48-6-1763

Abstract

In this paper, we investigate the boundary value problem for fourth order differential operator equations with unbounded operator coefficients and one $\lambda $-dependent boundary condition. We obtain an asymptotic formula for eigenvalues and a trace formula for the corresponding self-adjoint operator.

Citation

Download Citation

Nigar M. Aslanova. Mamed Bayramoglu. Khalig M. Aslanov. "Eigenvalue problem associated with the fourth order differential-operator equation." Rocky Mountain J. Math. 48 (6) 1763 - 1779, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1763

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987223
MathSciNet: MR3879300
Digital Object Identifier: 10.1216/RMJ-2018-48-6-1763

Subjects:
Primary: 34B05 , 34G20 , 34L05 , 34L20 , 47A05 , 47A10

Keywords: differential operator equation , Eigenvalues , Hilbert space , regularized trace , spectrum , trace class operators

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top